# SDR AALA20160204006

- Difficulty date: February 4, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 63,371 hours, 7,659 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D833P
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR PROXIMITY LIGHTS INOPERATIVE, FIVE EACH ON FWD BULKHEAD OF GALLEY MODULE M3, BETWEEN L3 & R3 DOOR.  SECURED CONNECTOR D833P.  ALL LIGHTS OPERATE NORMAL IAW AMM 33-51-00 & SSM 33-51-14.  THE ACFT WAS NOT GNDED.
